# SDR AALA201610249008

- Difficulty date: October 13, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 20,287 hours, 14,385 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT LOWER FUSELAGE SHEAR TIE AT FRAME 87 BETWEEN STRINGERS 27 - 28R.  REPLACED THE SHEAR TIE IAW SRM 51-41-01, 51-41-02, 51-41-03 AND 51-40-02.
